View Full Version : Hairline is worse after Big 3

06-12-2013, 03:34 PM
Hello all i have been using Propecia, Minoxidil and Nizoral for around 2 months.

I have noticed some shedding around my hairline which had made it worse.

My question is if there is so many stories out there saying that you cant regrow the hairline, why is mine shedding and will this hair grow back?

Many thanks.

06-12-2013, 03:55 PM
Unfortunately no one can tell you that. I've read instances of people saying they went through a shed and it regrew in a few months, and then I've read about guys who had a shed and a year later they are still not seeing any improvement (myself included). It seems as though the drugs work differently for each individual.

11-13-2015, 11:07 AM

11-13-2015, 03:25 PM
I am exactly 8 months on finasteride as of today.. My hair line and crown have probably lost about 30% density so far. There is no answer for this. Every one will tell you something different. The most common one is, "ride it out, propecia works for about 90% of people"... this is not true. I don't know the numbers, nobody does, but 90% is way too high.

11-14-2015, 02:14 PM
Yeah the drugs work differently per person because no one knows how MPB works or what DHT does to the hair besides some vague thing like it causes miniaturization. MPB is not mapped out on a paper somewhere the fact is no one knows a lot about how all the pieces fit